# SDR SWIA2019122747229

- Difficulty date: November 22, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 40,096 hours, 33,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Chafed
- Location: Crgo Door Roller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD INBD ROLLER SUPPORT STRUCTURE WAS CHAFED AND GOUGED.   REMOVED AND INSTALLED A NEW CARGO DOOR FWD INBD ROLLER SUPPORT ANGLE IAW DWG AND SRM.
